Advances in Operator Theory

Monomial decomposition of homogeneous polynomials in vector lattices

Anatoly G‎. ‎Kusraev and Zalina A‎. ‎Kusraeva

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


‎ ‎The paper is devoted to the characterization and weighted shift representation of regular homogeneous polynomials between vector lattices admitting a decomposition into a sum of monomials in lattice homomorphisms‎. ‎The main tool is the factorization theorem for order bounded disjointness preserving multilinear operators obtained earlier by the authors‎.

Article information

Adv. Oper. Theory, Volume 4, Number 2 (2019), 428-446.

Received: 4 July 2018
Accepted: 26 September 2018
First available in Project Euclid: 1 December 2018

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 47H60: Multilinear and polynomial operators [See also 46G25]
Secondary: 46G25‎ ‎47A40

vector lattice‎ ‎multilinear operator‎ ‎‎homogeneous polynomial‎ ‎ ‎factorization


‎Kusraev, Anatoly G‎.; ‎Kusraeva, Zalina A‎. Monomial decomposition of homogeneous polynomials in vector lattices. Adv. Oper. Theory 4 (2019), no. 2, 428--446. doi:10.15352/aot.1807-1394.

Export citation


  • C. D. Aliprantis and O. Burkinshaw, Positive operators, Acad. Press Inc., London etc., 1985.
  • F. Ben Amor, Orthogonally additive homogenous polynomials on vector lattices, Commun. Alg. 43 (2015), no. 3, 1118–1134.
  • C. B. Bernau, C. B. Huijsmans, B. de Pagter, Sums of lattice homomorphisms, Proc. Amer. Math. Soc. 115 (1992), no. 1, 151–156.
  • K. Boulabiar, Products in almost $f$-algebras, Comment. Math. Univ. Carolin. 41 (2000), no. 4, 747–759.
  • K. Boulabiar, Some aspects of Riesz multimorphisms, Indag. Mathem., N.S. 13(2002), no. 4, 419–432.
  • K. Boulabiar and G. Buskes, Vector lattice powers: $f$-algebras and functional calculus, Comm. Algebra. 34 (2006), no. 4, 1435–1442.
  • Q. Bu, G. Buskes, Polynomials on Banach lattices and positive tensor products, J. Math. Anal. Appl. 388 (2012), 845–862.
  • G. Buskes and A. G. Kusraev, Extension and representation of orthoregular maps, Vladikavkaz Mat. Zh. 9 (2007), no. 1, 16–29.
  • G. Buskes and A. van Rooij, Almost $f$-algebras: commutativity and the Cauchy–Schwarz inequality, Positivity. 4 (2000), no. 1, 227–231.
  • G. Buskes and A. van Rooij, Squares of Riesz spaces, Rocky Mountain J. Math. 31 (2001), no. 1, 45-56.
  • G. Buskes and A. van Rooij, Bounded variation and teensor products of Banach lattices, Positivity 7 (2003), no. 1/2, 47-59.
  • D. C. Carothers and W. A. Feldman,Sums of homomorphisms on Banach lattices, J. Operator theory 24 (1990), 337–349.
  • S. Dineen, Complex analysis on infinite dimensional spaces, Springer Monographs in Mathematics, Springer-Verlag London, Ltd., London, 1999.
  • A. E. Gutman, Banach bundles in the theory of lattice-normed spaces, Linear operators compatible with order [in Russian],63–211, Sobolev Institute Press, Novosibirsk, 1995.
  • A. E. Gutman, Disjointness preserving operators, Vector Lattices and Integral Operators /Ed. S. S. Kutateladze. 361–454, Dordrecht etc.: Kluwer, 1996.
  • A. Ibort, P. Linares, and J. G. Llavona, A representation theorem for orthogonally additive polynomials on Riesz spaces, arXiv: 1203.2379v1.
  • A. G. Kusraev and S. S. Kutateladze, Subdifferentials: Theory and application, Kluwer Academic Publ., Dordrecht, 1995.
  • A. G. Kusraev and S. S. Kutateladze, Boolean valued analysis: Selected topics, Vladikavkaz, Vladikavkaz Scientific Center Press, 2014.
  • A. G. Kusraev and S. N. Tabuev, On disjointness preserving bilinear operators, Vladikavkaz Mat. Zh. 6 (2004), no. 1, 58–70.
  • A. G. Kusraev and S. N.Tabuev, On multiplicative representation of disjointness preserving bilinear operators, Sib. Math. J. 49 (2008), no. 2, 357–366.
  • A. G. Kusraev and Z. A. Kusraeva, Factorization of order bounded disjointness preserving multilinear operators, Springer Proceedings in Mathematics & Statistics (to appear).
  • A. G. Kusraev, Z. A. Kusraeva, Sums of order bounded disjointness preserving multilinear operators, Sib. Math. J. (to appear).
  • Z. A. Kusraeva, Representation of orthogonally additive polynomials, Sib. Math. J. 52 (2011), no. 2, 248–255.
  • Z. A. Kusraeva, Orthogonal additive polynomials on vector lattices, Thesis, Sobolev Inst. of Math. of the Sib. Branch of the RAS, Novosibirsk, 2013.
  • Z. A. Kusraeva, Characterization and multiplicative representation of homogeneous disjointness preserving polynomials, Vladikavkaz Mat. Zh. 18 (2016), no. 1, 51–62.
  • P. Linares,Orthogonal additive polynomials and applications, Thesis, Departamento de Analisis Matematico Universidad Complutense de Madrid, 2009.
  • J. Loane, Polynomials on Riesz spaces, Thesis. Department of Math. Nat. Univ. of Ireland, Galway, 2007.
  • V. A. Radnaev, On $n$-disjoint operators, Siberian Adv. Math. 7 (1997), no. 4, 44–78.
  • V. A. Radnaev, On metric $n$-indecomposability in ordered lattice normed spaces and its applications, PhD Thesis, Sobolev Institute Press, Novosibirsk, 1997.
  • J. Szulga, $(p,r)$-convex functions on vector lattices, Proc. Edinburgh Math. Soc. (2) 37 (1994), no. 2, 207–226.
  • V. G. Troitsky and O. Zabeti, Fremlin tensor products of concavifications of Banach lattices, Positivity 18 (2014), no. 1, 191–200.
  • M. A. Toumi, Orthogonally additive polynomials on Dedekind $\sigma$-complete vector lattices, Math. Proc. R. Ir. Acad. 110A (2010), no. 1, 83–94.